Alert archive / Texas / Wind Advisories in 2024
Wind Advisory 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this wind advisory at Apr 9, 2024, 10:26 PM CDT for 17 counties in Texas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2024, 10:26 PM CDT (03:26 UTC)
- Expired
- Apr 10, 2024, 7:00 PM CDT
- In force
- 21 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Bandera County, TX, Blanco County, TX, Burnet County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 90 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3959 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
273 WWUS74 KEWX 100326 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1026 PM CDT Tue Apr 9 2024 TXZ183-202-217-218-228-101130- /O.NEW.KEWX.WI.Y.0011.240410T0326Z-240411T0000Z/ Val Verde-Kinney-Maverick-Zavala-Dimmit- Including the cities of Brackettville, Crystal City, Del Rio, Carrizo Springs, and Eagle Pass 1026 PM CDT Tue Apr 9 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala Counties. * WHEN...Until 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 29
2 follow-up statements
709 WWUS74 KEWX 100803 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 303 AM CDT Wed Apr 10 2024 TXZ171-172-184>190-203-204-219-110000- /O.EXB.KEWX.WI.Y.0011.240410T1800Z-240411T0000Z/ Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Uvalde-Medina-Frio- Including the cities of Llano, Burnet, Rocksprings, Leakey, Kerrville, Bandera, Fredericksburg, Boerne, Blanco, Uvalde, Hondo, and Pearsall 303 AM CDT Wed Apr 10 2024 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of south central Texas. * WHEN...From 1 PM this afternoon to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ183-202-217-218-228-110000- /O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/ Val Verde-Kinney-Maverick-Zavala-Dimmit- Including the cities of Del Rio, Brackettville, Eagle Pass, Crystal City, and Carrizo Springs 303 AM CDT Wed Apr 10 2024 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala Counties. * WHEN...Until 7 PM CDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
399 WWUS74 KEWX 101928 NPWEWX URGENT - WEATHER MESSAGE National Weather Service Austin/San Antonio TX 228 PM CDT Wed Apr 10 2024 TXZ171-172-184>190-203-204-219-110000- /O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/ Llano-Burnet-Edwards-Real-Kerr-Bandera-Gillespie-Kendall-Blanco- Uvalde-Medina-Frio- Including the cities of Boerne, Burnet, Leakey, Llano, Bandera, Kerrville, Uvalde, Fredericksburg, Hondo, Blanco, Pearsall, and Rocksprings 228 PM CDT Wed Apr 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph. * WHERE...A portion of south central Texas including the Hill Country and Southern Edwards Plateau. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ TXZ183-202-217-218-228-110000- /O.CON.KEWX.WI.Y.0011.000000T0000Z-240411T0000Z/ Val Verde-Kinney-Maverick-Zavala-Dimmit- Including the cities of Del Rio, Crystal City, Brackettville, Carrizo Springs, and Eagle Pass 228 PM CDT Wed Apr 10 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Dimmit, Kinney, Maverick, Val Verde, and Zavala Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ BF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 6:35 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 9, 6:35 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 635 PM CDT Tue Apr 9 2024 ...New AVIATION... .UPDATE... Issued at 444 PM CDT Tue Apr 9 2024 The Tornado Watch for portions of the Hill Country and I-35 corridor from Hays to Williamson counties has been replaced with a Severe Thunderstorm Watch. The remainder of the Tornado Watch has been cancelled. Isolated storms will be possible near and north of the surface boundary draped from Gillespie east into northern Travis and southeast Williamson counties. The atmosphere remains very unstable and uncapped, so any storms that develop in the weakly forced environment now into the early evening will be capable of quickly going severe and producing large hail and damaging wind gusts. Additional storms are expected late evening and overnight as the surface front catches the dry line to the west and moves east through the region. && .SHORT TERM... (Tonight through Wednesday night) Issued at 247 PM CDT Tue Apr 9 2024 As of this writing (around 230 PM), there are a few showers across the local area especially across the Hill Country. This lull in shower and storm activity was anticipated based on hires models. However, it is forecast to be short-lived as storms begin to develop mid to late afternoon around the Hill Country and areas along and east of I-35. We remain under a Tornado Watch for areas along and east of Highway 281 and to the north of Bexar until 5 PM. New storms are likely to develop this evening into the overnight hours as a dry- line line continues to push across the Rio Grande Plains and it gets picked up by a Pacific front. A second surge of dry and stronger winds are forecast later tonight into Wednesday. The atmosphere is prime for storms to rapidly grow and become severe for the next 12 to 18 hours. The primary threats are large to very large hail and isolated tornadoes and thunderstorm wind gusts up to 70 MPH. Some of the stronger storms could produce heavy downpours which could lead to some localized and street flooding. Stay tuned for any weather updates this evening and the possibility of new convective watches. As mentioned above, a dry-line is moving across the Rio Grande with hot and dry conditions in the wake of it. Northwest winds around 10 to 20 MPH are occurring as of 2 PM with relative humidities ranging from the teens into the low 20s. With the anticipation of these conditions to continue through this evening, we upgraded the Rangeland Fire Danger to a Red Flag Warning for parts of the southern Edwards Plateau and Rio Grande Plains through 10 PM. Back to the severe weather conditions for tonight, the convective line is expected to push across the I-35 from around 9 PM to 3 AM (early Wednesday) and from 3 AM to 6 AM across the Coastal Plains. Wednesday looks to be dry and cooler but also breezy to windy. Fire weather concerns are expected for the southern Edwards Plateau and the Rio Grande Plains on Wednesday. A Red Flag Warning could be issued in future weather packages (this evening or overnight). With breezy to windy conditions expected for most areas of South Central Texas on Wednesday, a Wind Advisory is also likely to be issued in future packages. && .LONG TERM... (Thursday through Tuesday) Issued at 247 PM CDT Tue Apr 9 2024 Calmer weather conditions will set in after an active start to the week as upper level ridging is expected to build in behind the eastward departing trough. The ridging will result in a dry pattern across south-central Texas with warming temperatures through the weekend. On Thursday and Friday, minimum relative humidities are forecast to remain in the teens and low 20s across much of the western half of the CWA. On Thursday this should not be much of an issue due to surface high pressure keeping winds relatively light across the area. However, on Friday this surface high will push east which will bring initially dry and breezy return flow before moisture begins to work back into the region Friday night into Saturday. Therefore, near-critical to critical fire weather conditions seem plausible for Friday afternoon. Other than it being warm and increasingly humid, there are no weather concerns over the weekend as a sub-tropical ridge remains in place over Mexico. Then, on Monday-Tuesday of next week our next upper level trough will approach from the west. While there is still plenty of time for this to change, it appears the upper low will take a northeasterly trajectory out of the Desert Southwest/Four Corners which would keep much of the forcing and associated precipitation chances to the north of south-central Texas through Tuesday at least. For now, we see no reason to deviate from the blended guidance which gives northern portions of the CWA a 20-30% chance for some showers and storms late Monday into Tuesday. Regardless, temperatures look to be well above normal just ahead of this system with widespread high temperatures in the upper 80s to upper 90s. && .AVIATION... (00Z TAFS) Issued at 635 PM CDT Tue Apr 9 2024 Isolated severe TSRAs ongoing early this evening near and north of AUS. TSRAs are expected to increase in coverage this evening and into the overnight hours as a cold front moves through the region. Conditions are favorable for some storms to contain large hail and very gusty winds. AUS should be at risk for TSRA activity 00Z-04Z and SAT 03Z-06Z before activity shifts east into the Coastal Plains. VFR conditions prevail Wednesday behind the cold front, with strong NW winds 15-25 KT and gusts 25-35 KT possible. && .FIRE WEATHER... Issued at 247 PM CDT Tue Apr 9 2024 Red Flag Warning is in effect for the southern Edwards Plateau and Rio Grande Plains through 10 PM due to low relative humidity and breezy with gusty conditions up to 40 MPH. Another Red Flag Warming is likely to be issued later tonight for the same areas for Wednesday as low relative humidity and breezy to windy conditions remain. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 58 74 52 80 / 70 10 0 0 Austin Bergstrom Intl Airport 58 73 50 79 / 70 10 0 0 New Braunfels Muni Airport 57 76 51 82 / 70 0 0 0 Burnet Muni Airport 54 70 49 77 / 50 10 0 0 Del Rio Intl Airport 57 83 53 88 / 0 0 0 0 Georgetown Muni Airport 57 71 50 77 / 70 10 0 0 Hondo Muni Airport 55 79 48 85 / 30 0 0 0 San Marcos Muni Airport 57 75 49 80 / 70 10 0 0 La Grange - Fayette Regional 61 74 50 77 / 80 20 0 0 San Antonio Intl Airport 58 75 50 82 / 50 0 0 0 Stinson Muni Airport 59 78 51 82 / 50 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... && Short-Term...17 Long-Term...Gale Aviation...76
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 19 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 313 AM CDT Tue Apr 9 2024 TXZ171>173-183>194-202>209-217>225-228-100815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 313 AM CDT Tue Apr 9 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of scattered strong to severe storms will be possible today and tonight across central and eastern half of South-Central Texas. All modes of severe weather are possible, including a risk of isolated tornadoes. However, large to very large hail will remain the greatest hazard. Locally heavy rainfall with stronger or training thunderstorms could lead to isolated flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwesterly winds following in the wake of a cold front on Wednesday could lead to gusts up to 40 mph and a possible Wind Advisory across portions of South-Central Texas. Critical fire weather conditions could develop Wednesday afternoon as well out west due to the combination of strong northwesterly winds and low humidity pending area rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to utilize social media outlets to report severe weather.
In the hours before
Special weather statement, Apr 9, 9:44 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
944 PM CDT Tue Apr 9 2024
TXZ218>220-228-100345-
Frio TX-Atascosa TX-Dimmit TX-Zavala TX-
944 PM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of northern Dimmit,
eastern Zavala, Frio and west central Atascosa Counties through 1045
PM CDT...
At 944 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Frio Town to near Asherton. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pearsall, Carrizo Springs, Dilley, Big Wells, Batesville, Asherton,
North Pearsall, Moore, Goldfinch, Chula Vista-River Spur, Hilltop,
Brundage, Chaparral Wildlife Management Area, Light, Carrizo Hill,
Loma Vista, Las Vegas, Bluff, Schattel, and Derby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2834 9999 2909 9957 2910 9872 2864 9897
2864 9939 2830 9940
TIME...MOT...LOC 0244Z 273DEG 24KT 2907 9936 2840 9982
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MOLocal storm report, Apr 9, 9:55 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
955 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM Hail 1 N Wyldwood 30.14N 97.47W
04/09/2024 E0.88 Inch Bastrop TX Trained Spotter
Trained spotter reports nickel sized hail.
&&
empSpecial weather statement, Apr 9, 10:03 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1003 PM CDT Tue Apr 9 2024
TXZ228-100400-
Dimmit TX-
1003 PM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of southeastern Dimmit
County through 1100 PM CDT...
At 1002 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Catarina to near Gilson
Groves. Movement was east at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chaparral Wildlife Management Area, Gilson Groves, Catarina, and
Light.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2820 9999 2841 9989 2846 9940 2823 9940
TIME...MOT...LOC 0302Z 272DEG 19KT 2844 9963 2821 9975
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MOLocal storm report, Apr 9, 10:04 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1004 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM Hail 2 W Bastrop 30.11N 97.34W
04/09/2024 E1.00 Inch Bastrop TX Public
Report from mPING Quarter (1.00 in.).
&&
empLocal storm report, Apr 9, 10:15 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Hail 3 ESE Guadalupe River S 29.84N 98.46W
04/09/2024 E1.50 Inch Comal TX Trained Spotter
&&
29Special weather statement, Apr 9, 10:15 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1015 PM CDT Tue Apr 9 2024
TXZ204-205-207-220-100400-
Guadalupe TX-Bexar TX-Atascosa TX-Medina TX-
1015 PM CDT Tue Apr 9 2024
...Strong thunderstorms will impact portions of southeastern Medina,
west central Guadalupe, northwestern Atascosa and Bexar Counties
through 1100 PM CDT...
At 1015 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Shavano Park to near Devine. Movement was east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Selma, Devine, Stinson Municipal Airport, San Antonio Int
Airport, Randolph AFB, Leon Valley, Kirby, Alamo Heights, Windcrest,
Terrell Hills, Shavano Park, Hollywood Park, Lytle, and McQueeney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2964 9856 2964 9834 2959 9831 2964 9819
2964 9804 2910 9850 2909 9908
TIME...MOT...LOC 0315Z 268DEG 15KT 2959 9854 2912 9897
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:04 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 9, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 9, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 56 min |
| Apr 9, 7:37 PM CDT | Special Weather Statement | EWX | Blanco | 53 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 47 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis | 47 min |
| Apr 9, 7:55 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 52 min |
| Apr 9, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 51 min |
| Apr 9, 8:24 PM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Apr 9, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Hays, Travis | 63 min |
| Apr 9, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Williamson | 49 min |
| Apr 9, 8:57 PM CDT | Special Weather Statement | EWX | Kendall | 63 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 45 min |
| Apr 9, 9:13 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Hays, Kendall | 29 min |
| Apr 9, 9:22 PM CDT | Special Weather Statement | EWX | Bastrop | 53 min |
| Apr 9, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 62 min |
| Apr 9, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina, Uvalde | 66 min |
| Apr 9, 9:44 PM CDT | Special Weather Statement | EWX | Dimmit, Frio | 61 min |
| Apr 9, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 59 min |
| Apr 9, 10:03 PM CDT | Special Weather Statement | EWX | Dimmit | 57 min |
| Apr 9, 10:15 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 9, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Guadalupe, Medina | 57 min |
| Apr 9, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 9, 10:50 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 40 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 47 min |
| Apr 9, 11:04 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 41 min |
| Apr 9, 11:13 PM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 9, 11:17 PM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe | 2 hr |
| Apr 9, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 50 min |
| Apr 9, 11:45 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 10, 12:22 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 53 min |
| Apr 10, 12:25 AM CDT | Special Weather Statement | EWX | Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 10, 1:13 AM CDT | Special Weather Statement | EWX | DeWitt | 47 min |
| Apr 10, 1:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 2 hr |
| Apr 10, 1:28 AM CDT | Special Weather Statement | EWX | Fayette | 47 min |
| Apr 10, 2:15 AM CDT | Special Weather Statement | EWX | Lee | 30 min |
| Apr 10, 3:00 AM CDT | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.